# SDR AALA201602189001

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 9,722 hours, 1,587 cycles
- System (JASC): 3810 · Potable Water System
- Part: Filter
- Condition: Leaking
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN CREW REPORTED AN ODOR IN THE AFT CABIN.  ACCOMPLISHED CABIN AIR QUALITY TROUBLESHOOTING TASK CARD 33L00021001 & SUSPECT DIRTY SOCK SMELL WAS RELATED TO A REAR GALLEY WATER FILTER LEAK WHICH WAS ON MEL.  TIGHTENED THE WATER FILTER CANISTER.  ACCOMPLISHED A SATISFACTORY OPERATIONAL & LEAK CHECK.  NO ADDITIONAL ODORS DETECTED.
